Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 74, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 5 (1968)
PDF
Bull. Amer. Math. Soc. 74 (1968)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 5 (1968)
PDF
Bull. Amer. Math. Soc. 74 (1968)
A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines
R. D. Anderson and R. H. Bing PDF
Bull. Amer. Math. Soc. 74 (1968), 771-792
Symmetry principles in old and new physics
Eugene P. Wigner PDF
Bull. Amer. Math. Soc. 74 (1968), 793-815
Norms and the localization of roots of matrices
A. S. Householder PDF
Bull. Amer. Math. Soc. 74 (1968), 816-830
Connection problems for asymptotic series
Wolfgang Wasow PDF
Bull. Amer. Math. Soc. 74 (1968), 831-853
A page of mathematical autobiography
Solomon Lefschetz PDF
Bull. Amer. Math. Soc. 74 (1968), 854-879
The April meeting in Chicago
Everett Pitcher and Paul Bateman PDF
Bull. Amer. Math. Soc. 74 (1968), 880-883
Report of the treasurer
W. T. Martin PDF
Bull. Amer. Math. Soc. 74 (1968), 884-886
Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems
Herbert B. Keller PDF
Bull. Amer. Math. Soc. 74 (1968), 887-891
Decidable semigroups
R. C. Buck PDF
Bull. Amer. Math. Soc. 74 (1968), 892-894
Toeplitz and Wiener-Hopf operators in $H^\infty +C$
R. G. Douglas PDF
Bull. Amer. Math. Soc. 74 (1968), 895-899
On simple groups of order $5 \cdot 3^a \cdot 2^b$
Richard Brauer PDF
Bull. Amer. Math. Soc. 74 (1968), 900-903
A note on Volterra integral equations and topological dynamics
Richard K. Miller and George R. Sell PDF
Bull. Amer. Math. Soc. 74 (1968), 904-908
Second order linear oscillation with integrable coefficients
James S. W. Wong PDF
Bull. Amer. Math. Soc. 74 (1968), 909-911
Expectations in von Neumann algebras
Andre de Korvin PDF
Bull. Amer. Math. Soc. 74 (1968), 912-914
Global solutions of hyperbolic systems of conservation laws in two dependent variables
J. L. Johnson and J. A. Smoller PDF
Bull. Amer. Math. Soc. 74 (1968), 915-918
Serre sequences and Chern classes
J. Fogarty and D. S. Rim PDF
Bull. Amer. Math. Soc. 74 (1968), 919-921
A Bruck-Ryser type nonexistence theorem
Stanley E. Payne PDF
Bull. Amer. Math. Soc. 74 (1968), 922
On solutions of $N$th order linear differential equations with $N$ zeros
Thomas L. Sherman PDF
Bull. Amer. Math. Soc. 74 (1968), 923-925
Two types of locally compact rings
Seth Warner PDF
Bull. Amer. Math. Soc. 74 (1968), 926-930
On the adjoint of the product of operators
Samuel S. Holland Jr. PDF
Bull. Amer. Math. Soc. 74 (1968), 931-932
Cell-like mappings of ${\text {ANR’s}}$
R. C. Lacher PDF
Bull. Amer. Math. Soc. 74 (1968), 933-935
Constructing 3-manifolds from group homomorphisms
William Jaco PDF
Bull. Amer. Math. Soc. 74 (1968), 936-940
A note on the strong law of large numbers
K. G. Binmore and Melvin Katz PDF
Bull. Amer. Math. Soc. 74 (1968), 941-943
The cohomological dimension of stone spaces
Roger Wiegand PDF
Bull. Amer. Math. Soc. 74 (1968), 944-945
Vector valued multipliers and applications
N. M. Rivière PDF
Bull. Amer. Math. Soc. 74 (1968), 946-948
Free involutions on homotopy $\left ( {4k + 3} \right )$-spheres
P. Orlik and C. P. Rourke PDF
Bull. Amer. Math. Soc. 74 (1968), 949-953
The structure of torsion abelian groups given by presentations
Peter Crawley and Alfred W. Hales PDF
Bull. Amer. Math. Soc. 74 (1968), 954-956
Note on principal $S^3$-bundles
Peter Hilton and Joseph Roitberg PDF
Bull. Amer. Math. Soc. 74 (1968), 957-959
Hadamard determinants Möbius functions, and the chromatic number of a graph
Herbert S. Wilf PDF
Bull. Amer. Math. Soc. 74 (1968), 960-964
Some results in the theory of $H$-spaces
J. R. Hubbuck PDF
Bull. Amer. Math. Soc. 74 (1968), 965-967
Generating groups of nilpotent varieties
L. G. Kovács, M. F. Newman and P. F. Pentony PDF
Bull. Amer. Math. Soc. 74 (1968), 968-971
Embeddings with codimension two of spheres in spheres and $H$-cobordisms of $S^1\times S^3$
Julius L. Shaneson PDF
Bull. Amer. Math. Soc. 74 (1968), 972-974
The cohomology of compact abelian groups
Karl Heinrich Hofmann and Paul S. Mostert PDF
Bull. Amer. Math. Soc. 74 (1968), 975-978
The impossibility of desuspending collapses
W. B. R. Lickorish and J. M. Martin PDF
Bull. Amer. Math. Soc. 74 (1968), 979-981
A spectral sequence for classifying liftings in fiber spaces
J. F. McClendon PDF
Bull. Amer. Math. Soc. 74 (1968), 982-984
On Morse-Smale diffeomorphisms
J. Palis PDF
Bull. Amer. Math. Soc. 74 (1968), 985-987
Regular neighborhoods are not topologically invariant
Mitsuyoshi Kato PDF
Bull. Amer. Math. Soc. 74 (1968), 988-991
Perturbing asymptotically stable differential equations
Aaron Strauss and James A. Yorke PDF
Bull. Amer. Math. Soc. 74 (1968), 992-996
Boundary value problems for delay-differential equations
L. J. Grimm and Klaus Schmitt PDF
Bull. Amer. Math. Soc. 74 (1968), 997-1000
On the space of Riemannian metrics
David G. Ebin PDF
Bull. Amer. Math. Soc. 74 (1968), 1001-1003
An axiomatic approach to the boundary theories of Wiener and Royden
Peter A. Loeb and Bertram Walsh PDF
Bull. Amer. Math. Soc. 74 (1968), 1004-1007
$C^*$-algebras of translations and multipliers
C. A. Berger and L. A. Coburn PDF
Bull. Amer. Math. Soc. 74 (1968), 1008-1012
Invariant subspaces and weakly closed algebras
Heydar Radjavi and Peter Rosenthal PDF
Bull. Amer. Math. Soc. 74 (1968), 1013-1014
Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube
James E. West PDF
Bull. Amer. Math. Soc. 74 (1968), 1015-1019
Maximal ideals in tensor products of Banach algebras
Arnold Lebow PDF
Bull. Amer. Math. Soc. 74 (1968), 1020-1022
On eigenvalue distributions for elliptic operators without smooth coefficients. II
Richard Beals PDF
Bull. Amer. Math. Soc. 74 (1968), 1022-1024
Decidability of second-order theories and automata on infinite trees
Michael O. Rabin PDF
Bull. Amer. Math. Soc. 74 (1968), 1025-1029
On the growth of $f\left (g\right )$
Fred Gross PDF
Bull. Amer. Math. Soc. 74 (1968), 1030-1033
Errata, Volume 74
PDF
Bull. Amer. Math. Soc. 74 (1968), 1033